Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 42, NWS Twin Cities, MN

June 12, 2024Anoka County, Isanti County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 12, 2024, 8:55 PM CDT for Anoka County, Isanti County, Sherburne County, Minnesota. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2024, 8:55 PM CDT (01:55 UTC)
Expired
Jun 12, 2024, 9:30 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Anoka County, MN, Isanti County, MN, Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 64 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:05 PM CDTHAIL 1Zimmerman, MN
Jun 12, 9:20 PM CDTHAIL 12 W St. Francis, MNReported 2 miles west of the intersection of Hwy 47 and County Rd 28.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:32 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 12, 6:52 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS53 KMPX 130155
SVRMPX
MNC003-059-141-130230-
/O.NEW.KMPX.SV.W.0042.240613T0155Z-240613T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
855 PM CDT Wed Jun 12 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Anoka County in east central Minnesota...
  Southwestern Isanti County in east central Minnesota...
  Northeastern Sherburne County in central Minnesota...

* Until 930 PM CDT.

* At 855 PM CDT, a severe thunderstorm was located near Zimmerman, or
  21 miles west of Cambridge, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Andover, Ramsey, Elk River, St. Francis, Zimmerman, Oak Grove,
  Nowthen, Orrock, Cedar, and Sherburne National Wildlife Refuge.

This includes U.S. Highway 169 between mile markers 162 and 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

&&

LAT...LON 4545 9384 4553 9374 4545 9328 4524 9328
TIME...MOT...LOC 0155Z 290DEG 40KT 4548 9368 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
2 follow-up statements
384 
WWUS53 KMPX 130215
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
915 PM CDT Wed Jun 12 2024

MNC141-130225-
/O.CAN.KMPX.SV.W.0042.000000T0000Z-240613T0230Z/
Sherburne MN-
915 PM CDT Wed Jun 12 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERBURNE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

&&

LAT...LON 4545 9328 4526 9328 4534 9351 4545 9351
TIME...MOT...LOC 0215Z 290DEG 40KT 4540 9338 

$$

MNC003-059-130230-
/O.CON.KMPX.SV.W.0042.000000T0000Z-240613T0230Z/
Anoka MN-Isanti MN-
915 PM CDT Wed Jun 12 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN ANOKA AND SOUTHWESTERN ISANTI COUNTIES...

At 915 PM CDT, a severe thunderstorm was located over St. Francis, or
11 miles southwest of Cambridge, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Andover, St. Francis, Oak Grove, Nowthen, and Cedar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4545 9328 4526 9328 4534 9351 4545 9351
TIME...MOT...LOC 0215Z 290DEG 40KT 4540 9338 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
061 
WWUS53 KMPX 130226
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
926 PM CDT Wed Jun 12 2024

MNC003-059-130236-
/O.EXP.KMPX.SV.W.0042.000000T0000Z-240613T0230Z/
Anoka MN-Isanti MN-
926 PM CDT Wed Jun 12 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANOKA AND
SOUTHWESTERN ISANTI COUNTIES WILL EXPIRE AT 930 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

&&

LAT...LON 4545 9328 4526 9328 4534 9351 4545 9351
TIME...MOT...LOC 0226Z 290DEG 40KT 4536 9324 

$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:46 PM CDT, 2 hours 9 minutes earlier. Its key messages:

  • Warm and muggy today with strong to severe thunderstorms expected this afternoon and evening. Large hail, damaging winds and a few tornadoes are possible.
  • Seasonable temperatures and dry weather are expected to end the week with rain returning Saturday through early Sunday.
  • Chances for precipitation along with warmer temperatures will persist through early next week.&&
Area forecast discussion, Jun 12, 6:46 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
646 PM CDT Wed Jun 12 2024

.KEY MESSAGES...

- Warm and muggy today with strong to severe thunderstorms expected
this afternoon and evening. Large hail, damaging winds and a few
tornadoes are  possible.

- Seasonable temperatures and dry weather are expected to end the
week with rain returning Saturday through early Sunday.

- Chances for precipitation along with warmer temperatures will
  persist through early next week.&&

.DISCUSSION...
Issued at 636 PM CDT Wed Jun 12 2024

Showers and thunderstorms are continuing to make their way gradually
to the east this afternoon. Visible satellite showing much
clearer skies across much of western and northern MN as compared
to western WI. Thus, nudged down MaxT mainly across western WI
due to ongoing cloud cover. Agitated cu has already began to
redevelop across western MN and is expected to continue growing
in coverage through this afternoon. Across southern and
southwestern MN, observations sites are reporting breezy
conditions with gusts consisting of 20-30 mph. Even more
noticeable, is the strength of a SW'ly LLJ which is forcing
temperatures to rebound quickly into the upper 70s, upper 80s,
and even a couple of 90s. Meanwhile in the upper-levels, zonal
flow with a 120kt upper-level jetstreak extends from Montana all
the way to the Great Lakes region allowing for plenty of
divergence aloft. Closer to the surface, low pressure continues
to skirt across the MN/CAN border to which remains our primary
driver for additional rounds of convection this afternoon.

A cold front associated with the low pressure will proceed through
MN/WI as we progress through the remainder of this afternoon and
evening. Instability will increase across western MN early this
afternoon to values between 2000 to 3000 J/kg, and effective bulk
shear between 40-50 kts. Convective redevelopment is forecast
to begin as early as 3 PM but looking more likely near 5 PM
onward. As of now, all storm hazard types are in play although
the more favorable environment for tornadoes looks to be focused
more over north- central and northeastern MN given the 50-60kts
of effective shear. As development does occur, storm mode
should begin as supercellular providing the tornado/hail threats
and then congealing into QLCS line with potential bowing
segments providing the damaging wind threat. Although one
concern though we have is the results from recent CAMS. The HRRR
has been trending less convection coverage except for a few
isolated cells across western MN and central MN as well as
delaying more widespread redevelopment later and across
southeastern MN whereas the Nam3k favors a more widespread
QLCS.

Conditions will begin to improve as we move into Thursday and
Friday. The aforementioned low pressure will vacate east while
ridging builds over the western CONUS. Skies will clear out by
Thursday afternoon with forecasted highs around the 80 degree
mark and with Td's in the 50s, conditions will likely not feel
as sticky as compared to today. This weekend into early next
week looks to be more wet than dry. A broad troughing pattern to
our west will lag in progression and eject multiple shortwaves
across the northern plains. As for QPF, the Weather Prediction
Center QPF forecast consists much of central MN and western WI
could see at least an 1" if not more of rainfall. Portions of
southeastern MN could sneak over the 2" mark by the start of
next week. Temperatures during this time will fluctuate between
the upper 70s to mid/upper-80s.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 636 PM CDT Wed Jun 12 2024

A few strong to severe storms have developed early this evening
in central Minnesota. They continue to move into a favorable
environment to sustain themselves. The storms will move eastward
over the next few hours, with RWF and MKT being the most likely
sites to miss the action. We will clear out shortly after
midnight in Wisconsin with light northwest winds.

KMSP...The window for storms looks to be between 03-05z, with
the possibility for development ahead of that timeframe, but
lesser confidence on that. These storms will likely lead to
MVFR/IFR conditions and could be severe.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind VRBL at 5 kts.
SAT...RA/TSRA/MVFR likely, IFR possible. Wind SE 10-15 kts.
SUN...Mainly VFR. Slight chc TSRA/MVFR. Wind SW 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...Dunleavy
AVIATION...PV
Hazardous weather outlook, Jun 12, 2:55 PM CDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
255 PM CDT Wed Jun 12 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
132000-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
255 PM CDT Wed Jun 12 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are possible across parts of the area this
evening into tonight. If storms do occur, they would likely be
severe with large hail, damaging wind, and tornadoes possible.
Storms will come to an end by midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Flooding along area rivers will hold steady or steadily fall over
the next few days. Rain from upcoming events could prolong
crests.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Local storm report, Jun 12, 8:01 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
801 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     1 SSE Sauk Rapids       45.59N 94.16W
06/12/2024                   Benton             MN   Public

            Tree damage. Reported via mPING.

&&

MKM
Special weather statement, Jun 12, 8:18 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
818 PM CDT Wed Jun 12 2024

MNZ049-050-130145-
Benton MN-Stearns MN-
818 PM CDT Wed Jun 12 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BENTON AND
NORTHEASTERN STEARNS COUNTIES THROUGH 845 PM CDT...

At 818 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sartell, or 7 miles northwest of St. Cloud, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
St. Cloud, Sartell, Sauk Rapids, Foley, Duelm, Parent, and Ronneby.

This includes U.S. Highway 10 in Minnesota between mile markers 169
and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.

&&

LAT...LON 4568 9384 4555 9392 4555 9411 4560 9435
      4568 9429
TIME...MOT...LOC 0118Z 280DEG 34KT 4563 9424

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ETA
Local storm report, Jun 12, 8:23 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
823 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Dmg     Sartell                 45.62N 94.21W
06/12/2024                   Stearns            MN   Public

            Large branches down and power out in
            Sartell. Reported via X. Time was estimated.

&&

MKM
Special weather statement, Jun 12, 8:34 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
834 PM CDT Wed Jun 12 2024

MNZ052-053-061-063-WIZ014-015-023-130215-
Anoka MN-Washington MN-Isanti MN-Chisago MN-Polk WI-Barron WI-
St. Croix WI-
834 PM CDT Wed Jun 12 2024

...STRONG THUNDERSTORMS WILL IMPACT CHISAGO...NORTHEASTERN ANOKA...
SOUTHEASTERN ISANTI...NORTHERN WASHINGTON...NORTHERN ST. CROIX...
SOUTHWESTERN BARRON AND POLK COUNTIES THROUGH 915 PM CDT...

At 834 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Lindstrom, or 17 miles southeast of Cambridge,
moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lino Lakes, Forest Lake, Ham Lake, Hugo, East Bethel, North Branch,
New Richmond, Chisago City, Lindstrom, Scandia, Amery, and Somerset.

This includes the following highways...
 Interstate 35 between mile markers 130 and 151.
 U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
 U.S. Highway 61 between mile markers 163 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Minnesota...and northwestern Wisconsin.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Wisconsin.

&&

LAT...LON 4521 9213 4521 9216 4512 9215 4512 9213
      4507 9214 4520 9309 4536 9323 4565 9289
      4564 9256 4565 9253 4573 9252 4572 9215
TIME...MOT...LOC 0134Z 285DEG 50KT 4543 9290

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ETA
Special weather statement, Jun 12, 8:46 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
846 PM CDT Wed Jun 12 2024

MNZ044-050-051-130215-
Benton MN-Mille Lacs MN-Sherburne MN-
846 PM CDT Wed Jun 12 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MILLE LACS...
SOUTHEASTERN BENTON AND NORTHEASTERN SHERBURNE COUNTIES THROUGH 915
PM CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Becker, or 18 miles east of St. Cloud, moving east
at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Elk River, Zimmerman, Princeton, Foley, Orrock, Santiago, Glendorado,
Sherburne National Wildlife Refuge, Duelm, Parent, and Princeton
Airport.

This includes U.S. Highway 169 between mile markers 164 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

&&

LAT...LON 4567 9393 4564 9376 4553 9351 4535 9351
      4549 9390 4561 9406 4567 9403
TIME...MOT...LOC 0146Z 291DEG 44KT 4550 9378

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

ETA
Local storm report, Jun 12, 8:51 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
851 PM CDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Hail             7 WSW Foley             45.61N 94.03W
06/12/2024  M0.75 Inch       Benton             MN   Public

            Penny sized hail reported via X near
            intersection of 30th Street Northeast and
            Highway 23. Photo included. Time was
            estimated.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:02 PM CDTTornado WarningMPXStearns28 min
Jun 12, 7:27 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne48 min
Jun 12, 7:45 PM CDTSevere Thunderstorm WarningMPXSherburne30 min
Jun 12, 7:59 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti31 min
Jun 12, 8:15 PM CDTTornado WarningMPXChisago, Isanti14 min
Jun 12, 8:18 PM CDTSpecial Weather StatementMPXBenton27 min
Jun 12, 8:34 PM CDTSpecial Weather StatementMPXChisago41 min
Jun 12, 8:46 PM CDTSpecial Weather StatementMPXSherburne29 min
Jun 12, 9:25 PM CDTSevere Thunderstorm WarningMPXAnoka21 min
Jun 12, 9:51 PM CDTSpecial Weather StatementMPXAnoka39 min
Jun 12, 9:54 PM CDTSpecial Weather StatementMPXWright36 min
Jun 12, 10:19 PM CDTSpecial Weather StatementMPXChippewa26 min
Jun 12, 10:37 PM CDTSpecial Weather StatementMPXAnoka, Washington38 min
Jun 12, 10:49 PM CDTSpecial Weather StatementMPXRenville26 min
Jun 12, 10:53 PM CDTSpecial Weather StatementMPXHennepin, Ramsey37 min
Jun 12, 11:09 PM CDTSpecial Weather StatementMPXWashington21 min
Jun 12, 11:27 PM CDTSpecial Weather StatementMPXRenville33 min
Jun 12, 11:39 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXNicollet, Renville, Sibley37 min
Jun 12, 11:46 PM CDTSpecial Weather StatementMPXCarver44 min
Jun 13, 10:25 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Steele, Waseca, Watonwan50 min
Jun 13, 11:19 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Steele, Waseca, Watonwan41 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.